# SDR MWEA010049

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911524501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FLOORBEAM AT STATION 389 RIGHT HAND SIDE ABOVE FORWARD CARGO DOOR HAS EXFOLIATION AROUND LIGHTENING HOLE.  FABRICATED AND INSTALLED REPAIR ANGLES.
